# SDR MALA020368

- Difficulty date: June 27, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 2910 · Hydraulic System, Main
- Part: Isolation Valve
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW YELLOW HYDRAULIC HI TEMP LIGHT ILLUMINATED. YELLOW PSI & QTY WERE NORMAL. LIGHT EXTINGUISHED AFTER RAN QRH.R&R HYDRAULIC ISOLATION VALVE 1MC3. RAN A/C FOR 45 MINS. ALL CHECKS GOOD.
